# SDR UPS06846119

- Difficulty date: January 13, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SAA26474201
- Condition: Corroded
- Location: Fs974 Lbl66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HEAVY CORROSION ON FITTING IN OB UPPER AFT CORNER OF LT W/W STA 974 LBL66.  REMOVED, FABRICATED AND INSTALLED FITTING IAW 51-1-20D, DWG 2647420,
